# SDR CALA2014042190886

- Difficulty date: April 19, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 90,133 hours, 14,277 cycles
- Engine: Pwa PW4060
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR INTERNAL AFT MID-SECTION BARE METAL & SEVERAL TOOLING MARKS FOUND ON T CORD.  REMOVED BULK DOOR T CORD PN 146T6318-8 WITH SAME PO 806695 IAW SRM51-40-02 & DWG 146T6301.
